# SDR CALA2025092209102

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,171 hours, 26,059 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A3215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STR 23 L JUST BEHIND AND BELOW INTERNAL STRUCTURE OF AFT LAV EXHAUST VENT WASTE PORT (APROX BSTA 907-947).  REPAIRED STR 23 L JUST BEHIND AND BELOW INTERNAL STRUCTURE OF AF T LAV EXHAUST VENT WASTE PORT (APROX BSTA 907-947) IAW IAW SRM 53-00-03-2R-1.
